# SDR SIMA20160718004

- Difficulty date: July 18, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N228NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000545
- Aircraft time: 772 hours, 588 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR ONE TIME DEFERRAL TASK: DENT FOUND ON MAIN PASSENGER DOOR AREA D, FIG 102, IAW SRM 52-11-01, L-1.840, W-1.810, H-.115.  REPAIRED DENT ON MAIN PASSENGER DOOR AREA D, FIG 102 IAW ERS EUJ-52MR-588, NRWC 028-ABI-00050 FOR DETAILS TDMI 028T523, RESTORED.
